MAUDE Adverse Event Report: COOK INC WITTICH NITINOL STONE BASKET; LQR DISLODGER, STONE BILIARY

COOK INC WITTICH NITINOL STONE BASKET; LQR DISLODGER, STONE BILIARY
Model Number G05877
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: dilator, terumo 035" guidewire, contrast agent, 5.0fr kmp catheter.(b)(4).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported a wittich nitinol stone basket was in a biliary duct stone removal procedure and the device separated (catheter and valve) upon removing the stone.The device was removed and an alternative device was used to complete the procedure successfully.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of complaint history, device history record, manufacturing instructions, quality control, and specifications were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document based investigation evaluation was performed.Investigation of a returned device from this lot showed that flaring of the sheath was inadequate.Based on the information provided, no product returned and the results of our investigation, it is likely that this failure was the result of an inadequate flare although this could not be confirmed.Retraining of the appropriate personnel has been performed.Per the quality engineering risk assessment no further action is required.We will continue to monitor for similar events.
 
Event or Problem Description
No new event description information to report at this time.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Additional information: section c.Correction - this mdr is being submitted to indicate the event is not reportable.Upon further review, it was determined that this event is not reportable per 21cfr part 803.50 as it does not meet the criteria for a death, serious injury or reportable product malfunction.A review of reporting software revealed there are no previous incidents of hub separation of the rssw sheath that lead to a death or serious injury.Additionally, review of risk documentation indicated that this malfunction is not likely to cause serious injury if it were to reoccur.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
WITTICH NITINOL STONE BASKET
Common Device Name
LQR DISLODGER, STONE BILIARY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7642341
Report Number1820334-2018-01819
Device Sequence Number16738282
Product Code LQR
UDI-Device Identifier00827002058774
UDI-Public(01)00827002058774(17)200906(10)8195655
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K902944
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2020
Device Model NumberG05877
Device Catalogue NumberWNSB-12-24
Device Lot Number8195655
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer09/12/2018
08/04/2020
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date10/01/2018
08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1